MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a ext set, smallbore with clave¿ where it was reported that the device doesn't onnect tightly; the tubing pops off.The event occurred during infusion.There was no concomitant drug with no concomitant device involved.There was no bleedback, no chemo, no biohazard and unknown user facility medwatch.Device was not reprocessed/resterilized.There was patient involvement, no adverse event/ patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Initial reporter phone- (b)(6).The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received two used 011-c3302 ext sets smallbore with clave for inspection.No defects or anomalies noted.The connection of the male luer to an icu medical provided female luer was functionally tested and found to have met performance expectations.The male luers were measured and found to be iso compliant.An icu medical-provided male luer was used to connect to each of the microclaves.The connection was secure.The reported complaint could not be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXT SET, SMALLBORE WITH CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20077573
Report Number9617594-2024-01210
Device Sequence Number16893642
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537(17)280601(10)13661648
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number13661648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNKNOWN MFR
Patient SexUnknown